RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 595–600 (Mi mz7778)  

This article is cited in 1 scientific paper (total in 1 paper)

An inverse problem for an equation of parabolic type

V. G. Romanov

Computing Center, Siberian Branch of the Academy of Sciences of the USSR

Abstract: In this paper we consider an inverse problem for the differential equationu
$$ t=u_{xx}+q(x, t)u; $$
the problem amounts to finding the coefficient $q(x,t)$ from the solution of a series of Cauchy problems for this equation, the solution being specified on some manifold. Our main result is a proof of a uniqueness theorem.

Full text: PDF file (370 kB)

English version:
Mathematical Notes, 1976, 19:4, 360–363

Bibliographic databases:

UDC: 517.944
Received: 11.10.1974

Citation: V. G. Romanov, “An inverse problem for an equation of parabolic type”, Mat. Zametki, 19:4 (1976), 595–600; Math. Notes, 19:4 (1976), 360–363

Citation in format AMSBIB
\Bibitem{Rom76}
\by V.~G.~Romanov
\paper An inverse problem for an equation of parabolic type
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 595--600
\mathnet{http://mi.mathnet.ru/mz7778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=477523}
\zmath{https://zbmath.org/?q=an:0337.35063|0332.35056}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 360--363
\crossref{https://doi.org/10.1007/BF01156798}


Linking options:
  • http://mi.mathnet.ru/eng/mz7778
  • http://mi.mathnet.ru/eng/mz/v19/i4/p595

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Nazarova, L. A. Nazarov, “Diagnostics of anti-seepage screen at a tailings dam in permafrost based on the solution of an inverse problem by piezometric measurement data”, J. Appl. Industr. Math., 10:1 (2016), 106–114  mathnet  crossref  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020